Alert archive / Oklahoma / Tornado Warnings in 2018

Tornado Warning 1, NWS Norman, OK

April 13, 2018Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 13, 2018, 2:26 PM CDT for Seminole County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2018, 2:26 PM CDT (19:26 UTC)
Expired
Apr 13, 2018, 2:53 PM CDT
In force
27 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Seminole County, OK

The radar

The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:20 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 577 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
577 m²/s²
0-3 km storm-relative helicity
755 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WFUS54 KOUN 131926
TOROUN
OKC133-132015-
/O.NEW.KOUN.TO.W.0001.180413T1926Z-180413T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
226 PM CDT FRI APR 13 2018

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northern Seminole County in east central Oklahoma...

* Until 315 PM CDT
    
* At 225 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Seminole, moving northeast at 45 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Seminole, Cromwell and Little. 

This includes Interstate 40 between mile markers 204 and 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3521 9673 3528 9677 3539 9661 3541 9659
      3539 9655 3539 9654 3541 9654 3542 9656
      3545 9654 3543 9651 3543 9649 3546 9648
      3546 9645 3529 9644
TIME...MOT...LOC 1925Z 237DEG 38KT 3527 9669 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

03
3 follow-up statements
744 
WWUS54 KOUN 131932
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
232 PM CDT FRI APR 13 2018

OKC133-132015-
/O.CON.KOUN.TO.W.0001.000000T0000Z-180413T2015Z/
Seminole OK-
232 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN SEMINOLE COUNTY...
    
At 232 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Little, moving northeast at 40 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Cromwell.

This includes Interstate 40 between mile markers 204 and 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3526 9666 3533 9668 3539 9661 3541 9659
      3539 9655 3539 9654 3541 9654 3542 9656
      3545 9654 3543 9651 3543 9649 3546 9648
      3546 9645 3533 9644
TIME...MOT...LOC 1932Z 238DEG 34KT 3529 9663 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

03
211 
WWUS54 KOUN 131942
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
242 PM CDT FRI APR 13 2018

OKC133-132015-
/O.CON.KOUN.TO.W.0001.000000T0000Z-180413T2015Z/
Seminole OK-
242 PM CDT FRI APR 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN SEMINOLE COUNTY...
    
At 241 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cromwell, moving northeast at 45 mph.

HAZARD...Tornado and half dollar size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Cromwell.

This includes Interstate 40 between mile markers 207 and 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3532 9653 3537 9656 3539 9655 3539 9654
      3541 9654 3542 9656 3545 9654 3543 9651
      3543 9649 3546 9648 3546 9645 3533 9644
TIME...MOT...LOC 1941Z 237DEG 38KT 3535 9652 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

03
497 
WWUS54 KOUN 131953
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
253 PM CDT FRI APR 13 2018

OKC133-132002-
/O.CAN.KOUN.TO.W.0001.000000T0000Z-180413T2015Z/
Seminole OK-
253 PM CDT FRI APR 13 2018

...THE TORNADO WARNING FOR NORTHEASTERN SEMINOLE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However small hail, 
gusty winds, and heavy rain are still possible with this 
thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Seminole County until 315 PM CDT.

LAT...LON 3532 9653 3537 9656 3539 9655 3539 9654
      3541 9654 3542 9656 3545 9654 3543 9651
      3543 9649 3546 9648 3546 9645 3533 9644
TIME...MOT...LOC 1951Z 237DEG 38KT 3542 9640 

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:25 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 13, 12:25 PM CDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1225 PM CDT Fri Apr 13 2018

.AVIATION...
A cold front moving through will bring gusty northwest winds. As
winds pick up in northwest Oklahoma overnight, blowing dust may
become a concern. Additionally, post-frontal cloud cover tomorrow
morning may bring some MVFR ceilings, though confidence is low
that ceilings will be that low.

Day

&&

.PREV DISCUSSION... /issued 1028 AM CDT Fri Apr 13 2018/

UPDATE...
Dryline will continue to move east today. Have already seen
dewpoints drop 40+ degrees in one hour in several locations so
much drier air will move in behind the dryline with RH at 10
percent or less. Temperatures have also warmed quickly in some
areas so raised highs in some locations. The cold front and some
higher dewpoints and cooler temps behind it have moved into parts
of NW OK which has helped raise RH some in these areas. Models
show the NW winds behind the front may shift back towards the W
for a few hours before returning to NW/N for the rest of the day
into Saturday which could cause some problems to firefighting
efforts. Made changes to winds and dewpoints to account for
current timing of dryline and cold front.

Area of elevated showers and possibly storms have begun to develop
closer to the dryline so pulled the 20 percent PoPs further west
this morning. Otherwise, still looks like best chance for showers
and storms today will be in SE parts of the fa.

Kept the current configuration of the Red Flag Warning and late
morning/afternoon wind advisory. Did change the start time, made
it earlier by starting at midnight, for the overnight into
Saturday wind advisory.

PREV DISCUSSION... /issued 457 AM CDT Fri Apr 13 2018/

DISCUSSION...
12Z TAF discussion.

AVIATION...
Will maintain some LLWS for another hour or so this morning. A few
showers and thunderstorms have developed this morning near I-44
corridor. As most of the activity is expected to be east of TAF
sites by the beginning of the forecast, will leave out for now and
continue to monitor. Will have MVFR ceilings for a couple of
hours this morning at both OKC/OUN and may get close at
SPS/LAW/PNC. Otherwise, strong gusty southwest winds will be seen
at all sites this morning. A cold front will move southeast
across Oklahoma and western north Texas this afternoon and evening
with gusty northwest winds behind the front.

PREV DISCUSSION... /issued 302 AM CDT Fri Apr 13 2018/

DISCUSSION...
Main concern is the extreme to historic fire weather conditions
that are expected to occur today across Oklahoma and western north
Texas.

Dryline this morning has retreated to near the Oklahoma Texas
border, but is expected to move quickly back east this morning.
Although this has allowed some recovery of the RH values
overnight, still have several large fires actively burning across
parts of western Oklahoma.

The dryline will push east rapidly during the first part of the
day today and is expected to be near the I-35 corridor by midday.
To the west of the dryline very windy and extremely dry conditions
will exist, resulting in a large area of extreme, and in some
locations near historic fire weather conditions. To add to the
problems, a cold front will enter northwest Oklahoma around midday
and push southeast across much of this area during the afternoon
into the early evening along with an associated wind shift.

With the ongoing fires across parts of far northwest Oklahoma,
will go ahead and upgrade the fire weather watch in that location
to a warning, even with potential for cooler temperatures and
improving RH values.

Meanwhile, to the east of the dryline an increasingly unstable
environment will develop during the afternoon. Showers and
thunderstorms are expected to develop. However, other than a
narrow window during the the mid-afternoon hours in which a strong
to severe storm is possible across southeast part of the area,
much of the severe weather is expected to be east of the area.

Friday night into Saturday, a very tight pressure gradient,
associated with a strong area of low pressure in Kansas will
continue to create very strong, gusty winds across Oklahoma and
western north Texas. Will also issue a Wind Advisory for much of
western and northern Oklahoma for late tonight, through much of
the day on Saturday. Some gusts may approach High Wind criteria.

Even with a cooler airmass overspreading the area in the wake of
the cold front, critical fire weather conditions are expected to
occur as very windy and dry conditions continue.

Cold surface high will settle south across the plains Saturday
night into Sunday with the potential for another freeze across a
good portion of the area Sunday morning.

Another warming trend then begins early next week as south winds
return to the plains. By Tuesday, these winds again become quite
strong, resulting in critical to extreme fire weather conditions.

No significant rain chances are expected through the next week. A
storm system may bring a chance of rain to the area by the end of
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  37  50  30 /  20   0   0  10
Hobart OK         83  36  54  30 /  10   0   0   0
Wichita Falls TX  86  42  58  33 /  20   0   0   0
Gage OK           72  31  48  27 /  10  10   0   0
Ponca City OK     84  34  46  28 /  20   0  10  10
Durant OK         81  44  57  34 /  50  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 10 PM CDT this evening for OKZ004>030-
     033>041-044>046-050.

     Wind Advisory until 7 PM CDT this evening for OKZ014>019-021>025-
     027>029-033>040-044-045.

     Wind Advisory from midnight tonight to 8 PM CDT Saturday for
     OKZ004>007-009>012-014>018-021>024-033>038.

TX...Red Flag Warning until 10 PM CDT this evening for TXZ083>090.

     Wind Advisory until 7 PM CDT this evening for TXZ083>090.

     Wind Advisory from midnight tonight to 8 PM CDT Saturday for
     TXZ083>085.

&&

11/25/14
Hazardous weather outlook, Apr 13, 11:38 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1138 AM CDT Fri Apr 13 2018

OKZ004>048-050>052-TXZ083>090-141015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1138 AM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Fire Weather...
Extreme fire weather conditions will continue for western and
central Oklahoma and western north Texas through mid-evening.

.Thunderstorms...
Thunderstorms will be possible near and east of a dryline as it
moves east. Some of the storms could become severe this afternoon.
Severe storms will be possible along and east of a line from
Stillwater, to Pauls Valley, to Ardmore. Hail up to the size of
golf balls is likely with the stronger storms, especially east of
a line from Seminole and Ada, to Madill.

.Strong Wind...
Strong gusty winds are expected this afternoon and again overnight
through Saturday. Wind gusts of 40 to 55 mph will be possible at
times, especially over the western half of Oklahoma and adjacent
parts of northern Texas. The strong winds could cause blowing
dust leading to reduced visibility.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Fire Weather...
Critical fire weather conditions will be possible across western
Oklahoma and adjacent portions of Texas on Saturday due to strong
northerly winds. Critical fire weather conditions are expected
again next Tuesday as temperatures warm back up and winds become
gusty.

.Strong Wind...
Strong gusty winds are expected Saturday. Wind gusts of 40 to 50
mph will be possible, especially across the western half of
Oklahoma and adjacent north Texas.

.Frost/Freeze...
Subfreezing temperatures are likely across much of Oklahoma
Sunday morning. Some frost and subfreezing temperatures will also
be possible across portions of Oklahoma Monday morning, especially
across the northeastern half of the state.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 13, 1:05 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
105 PM CDT FRI APR 13 2018

OKZ045-046-050-131830-
Love OK-Carter OK-Jefferson OK-
105 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southwestern
Carter and eastern Jefferson Counties Until 130 PM CDT...

AT 102 PM CDT, a strong thunderstorm was located near Oscar, moving
northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3387 9791 3438 9749 3425 9720 3395 9759
      3398 9764 3399 9768 3394 9773 3394 9776
      3391 9776 3392 9778 3389 9778 3390 9780
      3388 9780 3388 9782 3386 9783 3385 9787
TIME...MOT...LOC 1802Z 218DEG 54KT 3397 9772

03
Special weather statement, Apr 13, 1:08 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
108 PM CDT FRI APR 13 2018

OKZ025-029-131845-
Oklahoma OK-Cleveland OK-
108 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma and north
central Cleveland Counties Until 145 PM CDT...

AT 107 PM CDT, a strong thunderstorm was located over western Norman,
moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...

Locations impacted include...
Eastern Oklahoma City, Norman, Moore, Midwest City, Choctaw, Harrah,
Jones, Nicoma Park, Luther, Tinker Air Force Base, Stanley Draper
Lake, Newalla and northwestern Lake Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3516 9743 3523 9755 3572 9715 3539 9714
TIME...MOT...LOC 1807Z 220DEG 50KT 3524 9746

03
Special weather statement, Apr 13, 1:22 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
122 PM CDT FRI APR 13 2018

OKZ028>030-040-131845-
Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK-
122 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...
western Garvin...southeastern Cleveland and southeastern McClain
Counties Until 145 PM CDT...

AT 120 PM CDT, strong thunderstorms were located near Elmore City
to Purcell, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Southeastern Norman, Pauls Valley, Purcell, Noble, Slaughterville,
Lexington, Maysville, Elmore City, Wayne, Paoli, Asher, Tribbey,
Wanette, Katie, Byars, Foster, Etowah, Rosedale, Antioch and
southwestern Lake Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3453 9738 3471 9761 3524 9731 3504 9684
TIME...MOT...LOC 1820Z 224DEG 43KT 3465 9740

03
Special weather statement, Apr 13, 2:02 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
202 PM CDT FRI APR 13 2018

OKZ026-131930-
Lincoln OK-
202 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Lincoln County Until
230 PM CDT...

AT 201 PM CDT, a strong thunderstorm was located near Meeker, moving
northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Chandler, Stroud, Meeker, Davenport, Sparks and Kendrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3547 9691 3546 9692 3556 9705 3594 9663
      3594 9662 3562 9662
TIME...MOT...LOC 1901Z 223DEG 52KT 3554 9694

11
Special weather statement, Apr 13, 2:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
205 PM CDT FRI APR 13 2018

OKZ028-040-041-131930-
Garvin OK-McClain OK-Murray OK-
205 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR eastern Garvin...southeastern
McClain and northwestern Murray Counties Until 230 PM CDT...

AT 204 PM CDT, a strong thunderstorm was located 5 miles southwest of
Wynnewood, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Pauls Valley, Wynnewood, Stratford and Hennepin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3459 9693 3451 9714 3450 9735 3462 9734
      3496 9693
TIME...MOT...LOC 1904Z 227DEG 44KT 3460 9725

03
Local storm report, Apr 13, 2:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             4 SSW SPRINGER          34.26N 97.17W
04/13/2018  E1.25 INCH       CARTER             OK   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:50 PM CDTSpecial Weather StatementOUNDewey55 min
Apr 12, 7:55 PM CDTSpecial Weather StatementOUNWoodward65 min
Apr 13, 3:31 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more40 hr
Apr 13, 4:56 AM CDTSpecial Weather StatementOUNMcClain34 min
Apr 13, 8:30 AM CDTSpecial Weather StatementOUNDewey30 min
Apr 13, 9:04 AM CDTSpecial Weather StatementOUNWoodward26 min
Apr 13, 12:57 PM CDTSpecial Weather StatementOUNKay33 min
Apr 13, 12:59 PM CDTSpecial Weather StatementOUNOklahoma31 min
Apr 13, 1:05 PM CDTSpecial Weather StatementOUNCarter25 min
Apr 13, 1:08 PM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 13, 1:22 PM CDTSpecial Weather StatementOUNCleveland, Garvin23 min
Apr 13, 1:34 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Murray41 min
Apr 13, 1:37 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie, Seminole53 min
Apr 13, 1:39 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
Apr 13, 2:02 PM CDTSpecial Weather StatementOUNLincoln28 min
Apr 13, 2:05 PM CDTSpecial Weather StatementOUNGarvin25 min
Apr 13, 2:10 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc28 min
Apr 13, 2:13 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc47 min
Apr 13, 2:19 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole56 min
Apr 13, 2:38 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall52 min
Apr 13, 2:45 PM CDTFire Weather WatchOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more13 hr
Apr 13, 2:48 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc42 min
Apr 13, 3:19 PM CDTFreeze WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more30 hr
Apr 13, 3:19 PM CDTFreeze WarningOUNEllis, Harper, Woods, Woodward18 hr
Apr 13, 3:21 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes39 min
Apr 13, 3:27 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall48 min
Apr 13, 4:09 PM CDTSpecial Weather StatementOUNCoal36 min
Apr 13, 4:11 PM CDTSevere Thunderstorm WarningOUNAtoka49 min
Apr 13, 4:18 PM CDTSpecial Weather StatementOUNBryan27 min
Apr 13, 4:22 PM CDTSevere Thunderstorm WarningOUNBryan53 min
Apr 13, 4:52 PM CDTSpecial Weather StatementOUNBryan23 min
Apr 13, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka17 min
Apr 13, 5:13 PM CDTSpecial Weather StatementOUNBryan62 min
Apr 13, 5:30 PM CDTSevere Thunderstorm WarningOUNAtoka15 min

Nearby

Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.